# SDR SROM2008016

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Loose
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE BUSHING ON STABILIZER SCREW JACK LOWER RIGHT HAND MOUNTING STRUCTURE (P/N 6-37464-1).  REPLACED BUSHING ON STABILIZER SCREW JACK LOWER RT MOUNTING STRUCTURE IN ACCORDANCE WITH FAA DER APPROVED FORM 8110-3, 078-1236-08-473 AND ASI SOLUTIONS DRAWING 5340473-1, REV IR, DATED MARCH 14, 2008.  REFERENCE NON-ROUTINE CARD 740, DATED 03/06/08.
